MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 381023
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that foreign matter was noted on the catheter.Cap removed to canulate pt.Small foreign body/debris noted on tip of the canular.Needle retracted and debris remain stuck to the cannula.Did not go into patient.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation summary: root cause couldn't be determined due to unavailability of sample information.A complaint history check was performed, and this is the 1st related complaint reported with the defect/condition of foreign matter with lot 5073713 regarding item 381023.Device history was reviewed.No related quality issues or process deviations were found during the manufacture of the subassembly lot and packaging line.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25016623
Report Number1710034-2026-00473
Device Sequence Number15829101
Product Code FOZ
UDI-Device Identifier00382903810239
UDI-Public(01)00382903810239(10)5073713
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K251654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381023
Device Lot Number5073713
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/19/2026
07/02/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/20/2026
07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown